Search Results

You are looking at 1 - 10 of 1,452 items for :

  • Refine by Access: All Content x
Clear All

. Hungar. 69 301 325 Zalar, B., Jordan *-derivation pairs and quadratic functionals on modules over *-rings

Restricted access

Abstract  

A non-simple idempotent *-ring with zero centre is constructed and a negative answer to a question of G. Tzintzis concerning a hypoidempotent radical property is given.

Restricted access

References [1] Camillo , V. P. Khurana , D. 2001 A characterization of unit regular rings Comm

Restricted access

81 175 177 Chen, J. L. and Ding, N. Q. , On n-coherent rings, Comm. Algebra , 24 (1996), 3211

Restricted access

, 32 ( 2004 ), no. 11 , 4285 – 4301 . [2] Anderson , F. W. and Fuller , K. R. , Rings and categories of module , Springer Verlag

Restricted access

Amitsur, S. A. , Radicals of polynomial rings, Canad. J. Math. , 8 (1956), 355–361. Amitsur S. A. Radicals of polynomial rings

Open access

Beachy, J. A. and Blair, W. D. , Rings whose faithful left ideals are cofaithful, Pacific J. Math. , 58 (1975), no. 1, 1–13. MR 52 #13903 Blair W. D

Restricted access

Antoine, R. , Nilpotent elements and Armendariz rings, J. Algebra , 319 (2008), no. 8, 3128–3140. MR 2408310 ( 2009c :16059) Antoine R

Restricted access

), 722 - 737 . [2] Chhiti , M. , Jarrar , M. , Kabbaj , S. and Mahdou , N. , Prüfer conditions in an amalgamated duplication of a ring along an ideal , Comm. Algebra

Restricted access

References 1 A burawash , U. A. , U sama A. , Semiprime involution rings and chain conditions, Contr. to General Algebra 7, Hölder—Pichler—Tempsky, Wien and B. G

Restricted access